Dr. Mohammed Alshahrani


1 - Alshsahrani, Mohammed M.; Al-Homidan, Suliman S. 'Mixed semidefinite and second-order cone optimization approach for the Hankel matrix approximation problem', Nonlinear Dyn. Syst. Theory 6, no. 3, 2006..

2 - Al-Homidan, S.; Alshahrani, M., 'Positive definite Hankel matrices using Cholesky factorization', Comput. Methods Appl. Math. 9, no. 3, 2009.

3 - Al-Homidan, Suliman; Alshahrani, Mohammad M.; Petra, Cosmin G.; Potra, Florian A., 'Minimal condition number for positive definite Hankel matrices using semidefinite programming', Linear Algebra Appl. 433, no. 6, 2010.

4 - Alshahrani, M. M., M. A. El-Gebeily, and Mordukhovich, B. S., 'MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL SYSTEMS GOVERNED BY SINGULAR ORDINARY DIFFERENTIAL OPERATORS IN HILBERT SPACES', Dynamic Systems and Applications, vol. 21, no. 2-3, pp. 219-233, 2012.

5 - M.A. El-Gebeily, B.S. Mordukhovich & M.M. Alshahrani, 'Optimal control of self-adjoint nonlinear operator equations in Hilbert spaces', Applicable Analysis 93:1, pp. 210-222, 2013.

6 - Alshahrani, Mohammed, Qamrul Hasan Ansari, and Suliman Al-Homidan., 'Existence Results for Nonsmooth Vector Quasi-Variational-Like Inequalities.', Abstract and Applied Analysis, vol. 2013.

7 - Alshahrani, Mohammed, Qamrul Hasan Ansari, and Suliman Al-Homidan., 'Nonsmooth variational-like inequalities and nonsmooth vector optimization.', Optimization Letters 8, no. 2, pp. 739-751, 2014.

8 - M. M. Alshahrani, 'Nonsmooth Quasi-Variational-like Inequalities with Applications to Nonsmooth Vector Quasi-Optimization', Filomat, 2015. Published.

9 - S. Al-Homidan, M. M. Alshahrani, and Q. H. Ansari, 'Weak Sharp Solutions for Equilibrium Problems in Metric Spaces', Journal of Nonlinear and Convex Analysis vol.16, no. 7, pp. 1185-1193, 2015.

10 - Al-Homidan, S., M. Alshahrani, and Q. H. Ansari., 'System of nonsmooth variational inequalities with applications.', Optimization 64, no. 5, pp. 1211-1218, 2015.

11 - Alshahrani, Mohammed M., 'Scalarized system of nonsmooth vector quasi-variational inequalities with applications to Debreu type vector equilibrium problems.', Journal of Inequalities and Applications, no. 1, pp. 1-10, 2015.

12 - Alshahrani, M.; Al-Homidan, S. & Ansari, Q. H. Minimum and maximum principle sufficiency properties for nonsmooth variational inequalities Optimization Letters, 2016, 10, 805-819

13 - Alshahrani, Mohammed, Abbas, Mujahid, Ansari, Qamrul Hasan, and Al-Homidan, Suliman, Iterative schemes for generalized nonlinear complementarity problems on isotone projection cones,JOURNAL OF NONLINEAR AND CONVEX ANALYSIS,16,8,1681-1697,2015,'YOKOHAMA PUBL 101, 6-27 SATSUKIGAOKA AOBA-KU, YOKOHAMA, 227-0053, JAPAN'

14 - El-Gebeily, M. A.; Mordukhovich, B. S. & Alshahrani, M. M. Optimal Control of Constrained Self-Adjoint Nonlinear Operator Equations in Hilbert Spaces Journal of Optimization Theory and Applications, 2016, 169, 735-758

15 - Fairag, F. Alshahrani, M. & Tawfiq, H. Bramble--Pasciak-Type Conjugate Gradient Method for Darcy's Equations SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2016, 37, 469-489

16 - Some Remarks on Cone-Functions and Related Fields, Antoni, C. & Alshahrani, M. J Optim Theory Appl (2017). https://doi.org/10.1007/s10957-017-1202-4.

17 - Images, Fixed Points and Vector Extremum Problems, Antoni, C. & Alshahrani, M. J Optim Theory Appl (2017). https://doi.org/10.1007/s10957-017-1158-4.

18 - Abbas, M., AlShahrani, M., Ansari, Q.H. et al. Iterative methods for solving proximal split minimization problems. Numer Algor 78, 193–215 (2018). https://doi.org/10.1007/s11075-017-0372-3